# SDR AALA202310060485

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A320*
- Aircraft serial: 7876
- Aircraft time: 18,229 hours, 7,156 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT TAKEOFF PLUS 3 HOURS AND 15 MINUTES HAD A MASTER WARNING FOR "SMOKE LAVATORY SMOKE" YET FLIGHT ATTENDANT REPORTED NO PASSENGER IN LAVATORIES EXCEPT FOR OLDER PASSENGER IN ONE AND HE WAS NOT SMOKING. ALL LAVATORIES CHECKED FOR RESIDUAL SMOKE NOTHING ANOMOUSLY NOTED. WARNING LASTED APPROXIMATELY 4 SECONDS. MAINTENANCE ACCOMPLISHED BITE CHECKS OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED AND INSPECTED ALL OF THE LAVATORTIES AND FOUND NO SIGNS OF SMOKE IN ANY OF THEM.
